Anti-PD-1 sintilimab-induced bilateral optic neuropathy in non-small cell lung cancer: A case report and literature review.
Ontology highlight
ABSTRACT: Anti-PD-1/PD-L1 immunotherapy reactivates T-cell activity to boost the antitumor effect and may trigger autoimmune toxicity in various organ systems involving eyeball and periocular structures at the same time. The rarity of ocular immune-related adverse events should not prevent us from paying attention to this issue because of the bad consequences of visual impairment. This is the first case report of anti-PD-1 sintilimab-induced bilateral optic neuropathy in a 76-year-old man with squamous non-small cell lung cancer (NSCLC). The patient presented with sudden vision blurring without pain in both eyes after three therapeutic cycles of sintilimab plus chemotherapy. Based on the ophthalmic examination, laboratory, and radiological results, our patient was diagnosed with optic neuropathy com
SUBMITTER: Wang J
PROVIDER: S-EPMC9396260 | biostudies-literature | 2022
REPOSITORIES: biostudies-literature
ACCESS DATA